# SDR UIEA200700031

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0416117
- Condition: Corroded
- Location: Bs 2200-2220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2200-2220 STR 49L FOUND CORRODED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-271194583 AND FAA FORM 8110-9.
